# SDR FDEA201003080680

- Difficulty date: March 8, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NFA6070571
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN IS GOUGED AT THE FWD LOWER CORNER.  REPAIRED  SKIN IAW EA 8-5230-136630.
